Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
Anonymous
Unregistered

Feeling like crap and trying to find causes...help
      #126403 - 12/16/04 08:24 AM

HIV+ since 1990. CD4 up to over 700, viral ld at 30k. On new regs, no labs done yet. I don't have anemia or diabetes. I do have depression, but it manifests itself in different ways.
This feels like the flu, literally. Everything going around I seem to get. (I got a shot every year). I am on vitamins, but tempted to switch to Supernutrition Superfood vitamin "suggested" in a POZ mag. Will be seeing dr in 2 weeks, should I try extra b-vitamins? Any herbs? (Don't want to get the meth, but getting desparate)! Extra vitamin c? Luckily I don't work, but stress of waiting for SSDI decision is causing alot. I don't handle stress well, always been very high strung. I am determined to keep fighting and live a long time, but when I feel like!@#$% so much it's hard to? Maybe chronic fatigue? Or....med reactions? Thanks for any info, hope all are well!!!



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Feeling like crap and trying to find causes...help new
      #127074 - 12/18/04 04:04 AM

Does not sound to good with your t-cell reading of 700. That is a little high.
I suggest you go to a doctor and get checked. When my t-cell rate was 380, I started getting sick and depressed.
Hope this helps and Mery Christmas!!!

Post Extras: Remind Me!   Notify Moderator  
Jessie
Guardian

Reged: 06/15/04
Posts: 395
Re: Feeling like crap and trying to find causes...help new
      #128333 - 12/20/04 12:13 PM

Anonymous,

I am sorry that you feel so crappy BUT your t-cells are at a GOOD level...I am not sure what the other person that wrote said"sounds to high" means BUT I am to understand that higher t-cells are GOOD. Your vl is ok...have heard of alot higher...My husband was at 272, 000 so you at 30, 000 is not bad...Please keep me informed of your new lab results as I would like to know what your results have showed...Your depression could be caused by many different things(I am not a doctor) but it can also manifest in different ways as well(I have it myself)...Do you take any meds for it now? Have you ever? Maybe your best bet is to discuss this with the doc/counselor and see what is going on...it may be something so simple to fix.....Good to hear no Diabetes or anything...alll sounds good...Try and keep your CHIN up and remember that we are all in this together here!!!!!

Having this disease can make you feel bad sometimes and other times you mat not even think about it...There will be highs and lows as I am sure you are aware of...You may just be experiencing a really difficult time right now... write more on this site when you feel realy down...call a friend...call your couselor...all these things can help...sometimes keeping busy doing FUN things can help too!!!!! Just some suggestions..Hope I was able to help or at least give tou some comfort having you know that people DO care..~Jessie~

HIV+ since 2-3-04
"While there is breath, there is hope".
"HIV is what I have, not who I am". =0)

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

To Jessie new
      #130901 - 12/23/04 12:26 AM

I am waiting to hear viral/CD4 results after starting new regime, I really think it is the new meds. After re-reading monoliths for each, fatigue, weakness (one indicates even severe flulike illness) can be side effects. I am checking with dr next app't, maybe just need to adjust to them. I thought about depression possibility, but my depression manifests itself different, I get "lethargic" but not "fatigued", and it has been under control for a few months luckily. Thanks for your input Jessie and concern, good luck to your husband! K.

Post Extras: Remind Me!   Notify Moderator  
Jessie
Guardian

Reged: 06/15/04
Posts: 395
Re: To Jessie new
      #131488 - 12/23/04 11:30 PM

Thanks K.... You made my day!!!!!! =) ~Jessie~

Post Extras: Remind Me!   Notify Moderator  
Kenny
Unregistered

Re: Feeling like crap and trying to find causes...help new
      #133445 - 01/24/05 12:51 PM

Reading your post soundied like I could have written part of it, myself. Sometimes the depression is so bad it DOES feel like the flu. I think that maybe the depression is the worst part of this whole HIV,HIV meds life.
Anyway, your not alone.
Good Luck'
Kenny

Post Extras: Remind Me!   Notify Moderator  
dadivine
Unregistered

Re: Feeling like crap and trying to find causes...help new
      #133486 - 01/24/05 10:20 PM

do u mean what i think u mean by the meth?
the meds without a doubt cause depression.
before i say anything else, i know people who take
meth. r u in recovery

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 2 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2055

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3